# SDR SWAA2020062994618

- Difficulty date: June 4, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FAIRING SUPPORT CRACKED STA 500D STRINGER 21 RT.    REMOVED AND REPLACED FAIRING SUPPORT IAW SRM 51-40-02.
